skin break out from staphysagria or sucrose/lactose in pillsi have been taking staphysagria 200ck for two weeks now to help with a chalazion cyst and during that time i have suddenly begun to break out. i haven't seemed to change anything else recently. could it be from the pills? or is this really unlikely. i eat raw milk so i don't think i could be from the lactose, unless it reacts differently when its isolated.
any ideas - should i stop taking them?
i am also about the purchase some silicea and hepar sulph cal for the chalazion - should i get the homeopathics without lactose or sucrose
thanks for any help
Lboogy78 on 2006-01-17
THIS IS WRONG
With LOW potency 2x - 6x it can be useful to take once or twice a day for one or two weeks.
But potencies from 30c upwards are best used by taking a SINGLE tablet and waiting up to 19 -14 days to judge result.
The effect of continuously taking a high potency is to negate -- or prove , the remedy.
In other words each succeding dose either negates the original dose --´- or augments it and leads to a "proving" .
If you study Staph you will probably find that the
" outbreak " is part of the indications for the remedy.
walkin last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.